# SDR P2EA98285

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE BULKHEAD SKIN CRACKED AT BS 178, WL 219, RBL 15 INCH, DEFECT SIZE LENGTH 7 INCH.  REPAIRED FUSELAGE WEB SECTION AT BS 178, FROM WL 210 TO WL 234, BETWEEN RBL 1.5 AND RBL 18 INCH PER SRM 53-10-11, FIG 1 SHEET 6, DETAIL III.  (M)
